Aaaash

412d

Hi, so this medication makes my sleep feel less restful oddly though I do sleep much longer and undisturbed. Did anyone else experience similar? Also do you have any dreams on this, I've had none since starting it.

Duloxetine

View all
  • mayhem

    411d

    For me personally on the lower doses I felt that way but now that in taking 90mgs I feel better. I do get dreams all the time. Even during the day. You should definitely talk to your doctor about that though.

  • Joy

    409d

    Yes, my sleep became much better since I started that drug. The only drawback is that I feel drowsy for the most of the day

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.